| Catalog Number |
02.07.1202R |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
03/19/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At 2 years and 4 months from the primary, the patient came in reporting pain due to a fractured tibia and the cause is unknown.The surgeon converted the patient to revision components.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 25 march 2024 lot 2104545: (b)(4) items manufactured and released on 02-sept-2021.Expiration date: 2026-08-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.